Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

1 Issue per year


Mathematical Citation Quotient (MCQ) 2016: 0.56


Emerging Science

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Pullback incremental attraction

Peter E. Kloeden / Thomas Lorenz
Published Online: 2013-12-27 | DOI: https://doi.org/10.2478/msds-2013-0004

Abstract

A pullback incremental attraction, a nonautonomous version of incremental stability, is introduced for nonautonomous systems that may have unbounded limiting solutions. Its characterisation by a Lyapunov function is indicated

Keywords: Nonautonomous dynamical system; nonautonomous differential equation; pullback incremental stability; Lyapunov function; pullback attractors

References

  • [1] D. Angeli, A Lyapunov approach to the incremental stability properties, IEEE Trans. Automat. Control 47 (2002), 410-421.CrossrefGoogle Scholar

  • [2] T. Caraballo, M.J. Garrido Atienza and B. Schmalfuß, Existence of exponentially attracting stationary solutions for delay evolution equations. Discrete Contin. Dyn. Syst. Ser. A 18 (2007), 271-293.Google Scholar

  • [3] T. Caraballo, P.E. Kloeden and B. Schmalfuß, Exponentially stable stationary solutions for stochastic evolution equations and their perturbation. Appl. Math. Optim. 50 (2004), 183-207.CrossrefGoogle Scholar

  • [4] C.M. Dafermos, An invariance principle for compact processes, J. Differential Equations 9 (1971), 239-252.CrossrefGoogle Scholar

  • [5] L. Grüne, P.E. Kloeden, S. Siegmund and F.R. Wirth, Lyapunov’s second method for nonautonomous differential equations, Discrete Contin. Dyn. Syst. Ser. A 18 (2007), 375-403.Google Scholar

  • [6] P.E. Kloeden, Lyapunov functions for cocycle attractors in nonautonomous difference equations, Izvetsiya Akad Nauk Rep Moldovia Mathematika 26 (1998), 32-42.Google Scholar

  • [7] P.E. Kloeden, A Lyapunov function for pullback attractors of nonautonomous differential equations, Electron. J. Differ. Equ. Conf. 05 (2000), 91-102.Google Scholar

  • [8] P.E. Kloeden and T. Lorenz, Stochastic differential equations with nonlocal sample dependence, Stoch. Anal. Appl. 28 (2010), 937-945.Google Scholar

  • [9] P.E. Kloeden and T. Lorenz, Mean-square random dynamical systems, J. Differential Equations 253 (2012), 1422-1438.CrossrefGoogle Scholar

  • [10] P.E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Amer. Math. Soc., Providence, 2011.Google Scholar

  • [11] B.S. Rüffer, N. van de Wouw and M. Mueller, Convergent systems vs. incremental stability, Systems Control Lett. 62 (2013), 277-285.Google Scholar

  • [12] E.D. Sontag, Comments on integral variants of ISS, Systems Control Lett. 34 (1998), 93-100.Google Scholar

  • [13] A.M. Stuart and A.R. Humphries, Dynamical Systems and Numerical Analysis, Cambridge University Press, Cambridge, 1996.Google Scholar

  • [14] Fuke Wu and P.E. Kloeden, Mean-square random attractors of stochastic delay differential equations with random delay, Discrete Contin. Dyn. Syst. Ser. B 18, No.6, (2013), 1715-1734.Google Scholar

  • [15] T. Yoshizawa, Stability Theory by Lyapunov’s Second Method. Math. Soc Japan, Tokyo, 1966. Google Scholar

About the article

Received: 2013-06-09

Accepted: 2013-11-11

Published Online: 2013-12-27

Published in Print: 2014-01-01


Citation Information: Nonautonomous Dynamical Systems, ISSN (Online) 2353-0626, DOI: https://doi.org/10.2478/msds-2013-0004.

Export Citation

© 2013 Peter E. Kloeden, Thomas Lorenz. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kaixuan Zhu and Chunyou Sun
Journal of Mathematical Physics, 2015, Volume 56, Number 9, Page 092703

Comments (0)

Please log in or register to comment.
Log in